# SDR R61A201702150123

- Difficulty date: February 15, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 33,561 hours, 19,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE CAPTAINS FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
